Ukrainian Mathematical Journal

, Volume 26, Issue 4, pp 377–383 | Cite as

A theorem of Mazur-Orlicz type

  • G. A. Mikhalin


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    R. G. Cooke, Infinite Matrices and Sequence Spaces [Russian translation], Fizmatgiz, Moscow (1960).Google Scholar
  2. 2.
    Yu. G. Gorst and M. V. Elin, “Some essential differences between matrix and semicontinuous summation methods,” Bull. Acad. Polon. Sci. Ser. sci, math. astr. et phys.,11, 9–11 (1963).Google Scholar
  3. 3.
    N. A. Davydov, “Transference of the Mazur—Orlicz theorem on regular matrix transformations to regular integral transforms,” Theory of Functions, Functional Analysis and Its Applications [in Russian], No. 3, Izd. KhGU (1966).Google Scholar
  4. 4.
    K. Zeller, “Allgemeine Eigenschaften von Limitierungsverfahren,” Math. Zeit.,53, 463–487 (1951).Google Scholar

Copyright information

© Plenum Publishing Corporation 1975

Authors and Affiliations

  • G. A. Mikhalin
    • 1
  1. 1.Kiev Pedagogical InstituteUSSR

Personalised recommendations